RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 52–65 (Mi dm558)  

This article is cited in 1 scientific paper (total in 1 paper)

Undecidability of the completeness and A-completeness problems for some systems of automaton functions

D. N. Babin


Full text: PDF file (1241 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:1, 31–42

Bibliographic databases:
UDC: 519.95
Received: 25.05.1993

Citation: D. N. Babin, “Undecidability of the completeness and A-completeness problems for some systems of automaton functions”, Diskr. Mat., 7:1 (1995), 52–65; Discrete Math. Appl., 5:1 (1995), 31–42

Citation in format AMSBIB
\Bibitem{Bab95}
\by D.~N.~Babin
\paper Undecidability of the completeness and {\it A}-completeness problems for some systems of automaton functions
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 52--65
\mathnet{http://mi.mathnet.ru/dm558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331930}
\zmath{https://zbmath.org/?q=an:0851.03009}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 1
\pages 31--42


Linking options:
  • http://mi.mathnet.ru/eng/dm558
  • http://mi.mathnet.ru/eng/dm/v7/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Kudryavtsev, “Automata algebras”, J. Math. Sci., 169:4 (2010), 435–456  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:165
    Full text:69
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020